PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 1 | 77-83
Tytuł artykułu

Diagonal series of rational functions (several variables)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give representations of Nash functions in a neighbourhood of a polydisc (torus) in $ℂ^m$ as diagonal series of rational functions in a neighbourhood of a polydisc (torus) in $ℂ^{m+1}$.
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] L. Bieberbach, Analytische Fortsetzung, Springer, Berlin, 1967.
  • [2] S. Cynk, Representations of Nash functions, Astérisque, to appear.
  • [3] S. Cynk and P. Tworzewski, Diagonal series of rational functions, Ann. Polon. Math. 55 (1991), 57-63.
  • [4] P. Deligne, Intégration sur un cycle évanescent, Invent. Math. 76 (1984), 129-143.
  • [5] J. Denef and L. Lipshitz, Algebraic power series and diagonals, J. Number Theory 26 (1987), 46-67.
  • [6] B. A. Fuks, Special Topics in the Theory of Analytic Functions of Several Complex Variables, Fizmatgiz, Moscow, 1963 (in Russian).
  • [7] H. Furstenberg, Algebraic functions over finite fields, J. Algebra 7 (1967), 271-277.
  • [8] S. Łojasiewicz, Introduction to Complex Analytic Geometry, Birkhäauser, Basel, 1991.
  • [9] K. V. Safonov, On conditions for algebraicity and rationality of the sum of a power series, Mat. Zametki 41 (3) (1987), 325-332 (in Russian).
  • [10] P. Tworzewski, Intersections of analytic sets with linear subspaces, Ann. Scuola Norm. Sup. Pisa (4) 17 (2) (1990), 227-271.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z1p77bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.